# SDR SWAA2013012811917

- Difficulty date: January 24, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 23,407 hours, 13,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING  BATTERY PACK FAILED THE CAPACITY CHECK AT THE LEFT CENTER POSITION.  REMOVED AND REPLACED BATTERY, OP CHECK GOOD PER AMM.
